# SDR TRAX200600169

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION AT ASD OPENING FUSELAGE AT CENTER DRAIN BETWEEN ASD HINGE AND FLOOR SUPPORT STRINGER.  FOUND DAMAGE REMOVAL TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-00-00, CORROSION DOES NOT APPEAR TO EXTEND TO HINGE.  RESTORED SURFACE FINISH PER SRM 51-25-00.  JF21503.  JOB COMPLETE. (SUPPLEMENTAL SDR) (SDR CLOSED 5/15/2006)
